# SDR USAA920081274

- Difficulty date: June 26, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 67,274 hours, 41,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 282 - CREW REPORTED FWD F/A FLASHLIGHT INOP.  MX REPLACED FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.  (S)
